# SDR SWIA2021071459567

- Difficulty date: March 5, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670374113
- Condition: Corroded
- Location: Bs 696-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT RBL 9 BETWEEN FS 696.5 AND 977.5 IS CORRODED.     (C-CHECK RO 7/10/2021)    REMOVED REINSTALLED SERVICEABLE FLOOR SEAT TRACK SEGMENTS AT RBL9 FS688-700 AND FS700-815 IAW CRJ700 AMM 53-00-49-000-801 (CONFIG A15) AND 53-00-49-400-801 (CONFIG A15). REMOVED AND REPLACED WITH A NEW SERVICEABLE FLOOR SEAT TRACK RAIL SEGMENT AT RBL9 FS815-977.5 IAW CRJ700 AMM 53-00-49-000-801 (CONFIG A15) AND 53-00-49-400-801 (CONFIG A15)
